Modelling term structure of interest rates based on rational interpolation function

JING Ke, LIU Yezheng, KANG Ning

PDF(654 KB)
Systems Engineering - Theory & Practice ›› 2017, Vol. 37 ›› Issue (1) : 132-139. DOI: 10.12011/1000-6788(2017)01-0132-08

Modelling term structure of interest rates based on rational interpolation function

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2017, 37(1): 132-139 https://doi.org/10.12011/1000-6788(2017)01-0132-08

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(654 KB)

Accesses

Citation

Detail

Sections
Recommended

/